# SDR VNAA2024032711101

- Difficulty date: March 24, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N505AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10053
- Aircraft time: 46,507 hours, 35,510 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950091
- Part serial: 01958
- Condition: Odor
- Location: Right
- Stage of operation: AP
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG BURNING ODOR ON T/O FA REPORTED HAZE IN THE CABIN. SLOWLY DISSIPATED OVER 30 MIN. SMELL REOCCUR ON APPROACH 4000 FT UNTIL TAXI IN / TROUBLESHOT IAW CRJ 700 FIM 21-21-00-810-806-A01. NO FAULTS FOUND AT THIS TIME. NO ODORS OR HAZE NOTED AT THIS TIME. APPLIED MEL 21-51-1-2 (AIR CONDITIONING PACKS - RH PACK INOPERATIVE) RH PACK INOP DUE TO REDUCED RELIABILITY. / REMOVED AND REPLACED RH ACM IAW CRJ 700 AMM 21-51-08-000/400-801.
